# SDR CALA9802161

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BULGED AT STA 218 BETWEEN LONGERONS 17R AND 18R.  THE BULGED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-04, PAGE 208, 51-10-3, AND 51-30-2.
